Advertisement

Lobachevskii Journal of Mathematics

, Volume 39, Issue 2, pp 165–168 | Cite as

Periodic Conjugation Problem for Linear Elliptic Equations of Second Order with Constant Coefficients

  • I. A. Bikchantaev
Article

Abstract

We consider a periodic problem of conjugation on the real axis for a linear differential elliptic equation of second order with constant coefficients. There is known a representation of general solution of the equation in terms of analytic functions depending on affine connected variables. We introduce auxiliary analytic functions enabling us to reduce the problem to a system of two periodic Riemann boundary value problems. That problem was solved first by L. I. Chibrikova. We use her results for solving of our problem. We obtain its explicit solution and conditions of solvability, evaluate the index and defect numbers.

Keywords and phrases

elliptic equation boundary value problem defect number index periodic solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu-f. Wang and Y.-j. Wang, “On Riemann problems for single-periodic polyanalytic functions,” Math. Nachr. 287, 1886–1915 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    P. Han and Yu-f. Wang, “A note on Riemann problems for single-periodic polyanalytic functions,” Math. Nachr. 289, 1594–1605 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    I. A. Bikchantaev, “Some boundary value problems for an elliptic equations,” Dokl. Akad. Nauk SSSR 209, 1013–1016 (1973).MathSciNetGoogle Scholar
  4. 4.
    L. I. Chibrikova, Basic Boundary Value Problems for Analytic Functions (KazanGos. Univ., Kazan, 1977) [in Russian].Google Scholar
  5. 5.
    Jian-Ke Lu, Boundary Value Problems for Analytic Functions (World Scientific, Singapore, 1993).zbMATHGoogle Scholar
  6. 6.
    A.V. Vasil’ev, “The periodic analog of the Riemann boundary value problem,” Vestn. Tambov Univ. 18, 2466–2468 (2013).Google Scholar
  7. 7.
    I. A. Bikchantaev, “On uniqueness sets for an elliptic equation with constant coefficients,” Differ. Equations 47, 278–282 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    I. A. Bikchantaev, “On boundary uniqueness theorems for a linear elliptic equation with constant coefficients,” Differ. Equations 50, 220–225 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    I. A. Bikchantaev, “Inner uniqueness theorem for second order linear elliptic equation with constant coefficients,” Russ. Math. 59 (5), 13–16 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    I. A. Bikchantaev, “Uniqueness theorem for linear elliptic equation of the second order with constant coefficients,” Russ. Math. 61 (7), 11–14 (2017).CrossRefzbMATHGoogle Scholar
  11. 11.
    I. A. Bikchantaev, “Boundary value problem for a second-order elliptic equation in the exterior of an ellipse,” Differ. Equations 53, 623–629 (2017).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.N.I. Lobachevskii Institute of Mathematics and MechanicsKazan (Volga Region) Federal UniversityKazan, TatarstanRussia

Personalised recommendations